This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I am 21 years old male. I have been witnessing Foamy urine for about 2 months.I drink a lot of water and when i do, my urine is clear with little to no foams. When I pee out all the water and in my next trip to bathroom, my urine is very foamy, cloudy but the bubbles disappear in less than a minute. I do not feel any pain or discomfort while urinating.
I stopped by the clinic a month ago and had a Urinalyses done which was normal and it was also negative for protein and no infection was found. Recently, I had another trip to the clinic in which I had another Urinalyses and Blood test. The urinalyses was all normal once again and no protein was found. I got a call from the nurse the next day and she said that my BUN (Blood Urea Nitrogen) is normal; blood glucose is normal;however, my creatinine serum is slightly elevated. The normal range is 0.6 to 1.2 mg/dl and mine came out to be 1.48 mg/dl. My doctor told me to get tested again in 6 weeks.
Please note that I am a heavy weight lifter. I have been practicing bodybuilding for about 4 years; therefore, i also have a higher protein intake than an average person. In the past, I have taken and cycled creatine monohydrate supplement. I got off my creatine cycle 2 weeks ago. Could my elevated creatinine serum be because of creatine monohyrate supplement that I was taking 2 weeks ago? Do i most likely have an kidney damage of any sort?
I have tendency to get paranoid all the time and I do not have peace of mind. Waiting 6 weeks for another test is like going through hell. Should i be worried at all?
Any advice would be helpfull and appreciated. Thanks
Welcome to the forum!
In the absence of any protein in the urine, the cloudiness can be due to passing urine too fast or due to dehydration. So you should drink more water on a regular basis. Also the creatinine level is not too high—in fact it is only marginally higher. It is really not a cause of worry as you take a diet rich in protein. Just keep drinking at least 10-15 glasses of water everyday and in all probability the next test will be normal.
It is difficult to comment beyond this at this stage. Please let me know if there is any thing else and do keep me posted. Take care!
Hello doctornee medical
Thanks for the reply. It did help.
I am already drinking a lot of water. I have noticed that when i wakeup in the morning, my urine is concentrated with little to no foams. As the day goes by and i drink more water, its usualy not concentrated at all but more foamy; specially after high protein meals. The only thing i do not understand is that if my urine is foamy after high protein meals, how come there was not any protein detected in two seperate urinalyses dipstick test that i had. I am not worrying about it too much.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.